×

zbMATH — the first resource for mathematics

Distance estimates and pointwise bounded density. (English) Zbl 0263.30033

MSC:
30E10 Approximation in the complex plane
46J15 Banach algebras of differentiable or analytic functions, \(H^p\)-spaces
30D55 \(H^p\)-classes (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. M. Adamjan, D. Z. Arov, and M. G. Kreĭn, Infinite Hankel matrices and generalized problems of Carathéodory-Fejér and F. Riesz, Funkcional. Anal. i Priložen. 2 (1968), no. 1, 1 – 19 (Russian).
[2] Alexander M. Davie, Bounded approximation and Dirichlet sets, J. Functional Analysis 6 (1970), 460 – 467. · Zbl 0205.42302
[3] A. M. Davie, Analytic capacity and approximation problems, Trans. Amer. Math. Soc. 171 (1972), 409 – 444. · Zbl 0263.30032
[4] A. M. Davie, Bounded limits of analytic functions, Proc. Amer. Math. Soc. 32 (1972), 127 – 133. · Zbl 0234.30040
[5] J. Detraz, Étude du spectre d’algébres de fonctions analytiques sur le disque unité, C. R. Acad. Sci. Paris Sér. A-B 269 (1969), A833-A835. MR 40 #7812. · Zbl 0181.14401
[6] R. G. Douglas, On the spectrum of Toeplitz and Wiener-Hopf operators, Abstract Spaces and Approximation (Proc. Conf., Oberwolfach, 1968) Birkhäuser, Basel, 1969, pp. 53 – 66.
[7] R. G. Douglas and Walter Rudin, Approximation by inner functions, Pacific J. Math. 31 (1969), 313 – 320. · Zbl 0189.13803
[8] Stephen Fisher, Bounded approximation by rational functions, Pacific J. Math. 28 (1969), 319 – 326. · Zbl 0195.35602
[9] T. W. Gamelin, Norm compactness of representing measures for \?(\?), J. Functional Analysis 3 (1969), 495 – 500. · Zbl 0174.18803
[10] Theodore W. Gamelin, Uniform algebras, Prentice-Hall, Inc., Englewood Cliffs, N. J., 1969. · Zbl 0213.40401
[11] T. W. Gamelin, Localization of the corona problem, Pacific J. Math. 34 (1970), 73 – 81. · Zbl 0199.18801
[12] T. W. Gamelin and John Garnett, Distinguished homomorphisms and fiber algebras, Amer. J. Math. 92 (1970), 455 – 474. · Zbl 0212.15302 · doi:10.2307/2373334 · doi.org
[13] T. W. Gamelin and John Garnett, Pointwise bounded approximation and Dirichlet algebras, J. Functional Analysis 8 (1971), 360 – 404. · Zbl 0223.30056
[14] T. W. Gamelin and John Garnett, Uniform approximation to bounded analytic functions, Rev. Un. Mat. Argentina 25 (1970/71), 87 – 94. Collection of articles dedicated to Alberto González Domínguez on his sixty-fifth birthday. · Zbl 0225.30039
[15] T. W. Gamelin and John Garnett, Bounded approximation by rational functions, Pacific J. Math. 45 (1973), 129 – 150. · Zbl 0244.30038
[16] Henry Helson and Donald Sarason, Past and future, Math. Scand 21 (1967), 5 – 16 (1968). · Zbl 0241.60029 · doi:10.7146/math.scand.a-10840 · doi.org
[17] Donald Sarason, Generalized interpolation in \?^\infty , Trans. Amer. Math. Soc. 127 (1967), 179 – 203. · Zbl 0145.39303
[18] Arne Stray, An approximation theorem for subalgebras of \?_\infty , Pacific J. Math. 35 (1970), 511 – 515. · Zbl 0186.39001
[19] A. G. Vituškin, Analytic capacity of sets in problems of approximation theory, Uspehi Mat. Nauk 22 (1967), no. 6 (138), 141 – 199 (Russian).
[20] Lawrence Zalcman, Bounded analytic functions on domains of infinite connectivity, Trans. Amer. Math. Soc. 144 (1969), 241 – 269. · Zbl 0188.45002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.